|Title:||Drug-Induced Neutropenia During Treatment of Non-Neoplastic Dermatologic Diseases: A Review||Authors:||Hsieh, Chang-Yu
|Issue Date:||Oct-2020||Publisher:||ADIS INT LTD||Journal Volume:||40||Journal Issue:||10||Start page/Pages:||915||Source:||Clinical drug investigation||Abstract:||
Idiosyncratic drug-induced neutropenia (DIN) is a rare, potentially fatal adverse reaction. A literature search was performed on Pubmed and Embase, targeting articles indicating neutropenia as a complication during the treatment of non-neoplastic dermatological disorders. In 66 identified articles, the common incriminated drugs included conventional oral immunomodulators, topical cytotoxic agents, antibacterials, antifungals, biologics and targeted synthetic disease-modifying antirheumatic drugs, non-steroidal anti-inflammatory drugs, and retinoids, with dapsone being reported most often. The duration of drug exposure before the diagnosis of neutropenia varied, but mostly ranged from days to weeks. The majority of patients recovered after drug discontinuation and supportive management including antibiotics and granulocyte colony-stimulating factor, but fatal cases were reported. The proposed pathogenesis of DIN consists of direct drug toxicity and immune-mediated reaction. Certain genetic variants, individual variability in enzyme efficiency, and concomitant use of other drugs may increase the risk of DIN. Being familiar with the most commonly implicated agents and risk factors helps early identification and prompt management of this potentially fatal complication.
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.